MAUDE Adverse Event Report: ARTHREX, INC. SCRWDRV,CANN.,PINLOCK II,3.5MM HEX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SCRWDRV,CANN.,PINLOCK II,3.5MM HEX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SCRWDRV,CANN.,PINLOCK II,3.5MM HEX
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported, that during an acl revision procedure, when the surgeon was removing the screw the tip of the ar-1896, broke.It is unknown at this time if the screw removed is an arthrex device.All pieces were removed.The case was competed using a competitor device.The ar-1896 will be returned.
 
Additional Manufacturer Narrative
Complaint confirmed, the drive feature broke off and was not returned.The feature could not be measured, but review of the certificate of conformance from the supplier confirms the material met specifications.The device is also damaged at the proximal and appears to have been impacted.A likely cause of the broken drive feature is user-applied mechanical forces.

Brand Name
SCRWDRV,CANN.,PINLOCK II,3.5MM HEX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11802291
Report Number1220246-2021-03069
Device Sequence Number1099291
Product Code LXH
UDI-Device Identifier00888867022423
UDI-Public00888867022423
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCRWDRV,CANN.,PINLOCK II,3.5MM HEX
Device Catalogue NumberAR-1896
Device Lot Number8002044
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/03/2021
Patient Sequence Number1